Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 78, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 14, 2012, 8:21 PM EDT for Broward County, Palm Beach County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 8:21 PM EDT (00:21 UTC)
- Expired
- Jun 14, 2012, 8:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 79 km from the middle of the area, began a volume at 00:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2467 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1233 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
284 WUUS52 KMFL 150021 SVRMFL FLC011-099-150045- /O.NEW.KMFL.SV.W.0078.120615T0021Z-120615T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 821 PM EDT THU JUN 14 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BROWARD COUNTY IN SOUTH FLORIDA. SOUTH CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 845 PM EDT * AT 820 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EXTREME NORTH CENTRAL BROWARD COUNTY...AND MOVING SOUTHEAST AT 15 MPH. * THE STORM WILL AFFECT... RURAL NORTHERN BROWARD COUNTY AND SURROUNDING COMMUNITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. && LAT...LON 2633 8045 2617 8061 2631 8070 2641 8063 TIME...MOT...LOC 0021Z 309DEG 12KT 2631 8062 $$ GARCIA
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:23 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 14, 7:23 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 723 PM EDT THU JUN 14 2012 .AVIATION...WL EXPECT MOSTLY VFR CONDITIONS OVERNIGHT. SLIGHT THREAT OF TSTMS MOVING CLOSE TO KPBI LATER THIS EVENING AND A FEW SHWRS CLOSE TO KFLL, KMIA. SFC WINDS SHOULD BECOME LIGHT AND MOSTLY VARIABLE OVERNIGHT WITH SEA BREEZES DOMINATING ONCE AGAIN FROM MID-MORNING FRIDAY ON. A FEW SHOWERS AND TSTMS COULD DEVELOP ONCE AGAIN DURING THE AFTERNOON FRIDAY, BUT WL KEEP THEM OUT OF THE TAFS FOR THE TIME BEING. && .PREV DISCUSSION... /ISSUED 221 PM EDT THU JUN 14 2012/ DISCUSSION... SEA BREEZES MOVING INLAND ACROSS THE REGION THIS AFTERNOON. SO FAR ANY SHOWERS AND THUNDERSTORMS REMAIN WELL TO THE NORTH OF THE AREA. WITH DEWPOINTS MIXING OUT BELOW 70 ACROSS THE SOUTHEAST PORTION OF THE REGION...IT WILL BE DIFFICULT TO GET SHOWERS AND THUNDERSTORMS THERE. STILL EXPECT SCATTERED ACTIVITY NEAR THE LAKE REGION LATE THIS AFTERNOON AS THE FRONTAL BOUNDARY DRAPES SLOWLY SOUTHWARD TOWARDS CENTRAL FLORIDA...WITH ISOLATED SHOWERS AND STORMS ELSEWHERE ALONG THE SEA BREEZE BOUNDARIES. PATCHY FOG COULD DEVELOP ACROSS THE INTERIOR LATE THIS EVENING...BUT POTENTIAL IS LOW SO LEFT OUT OF FORECAST. AS LOW PRESSURE REMAINS EAST OF FLORIDA ON FRIDAY AND THE REMNANTS OF THE FRONTAL TROUGH APPROACH THE AREA...THE FORECAST MODELS INDICATE HIGHER MOISTURE (NEAR NORMAL)...HEALTHIER LOW LEVEL CONVERGENCE AND INCREASED INSTABILITY...ESPECIALLY AFTER 18Z. THE LOW TO MID LEVEL FLOW WILL SHIFT MORE TO THE NORTHEAST SO THE BEST CHANCE OF PRECIP WILL BE ACROSS THE SOUTH AND WEST. SO CHANCE POPS 30-40 PERCENT ARE EXPECTED ACROSS THE REGION FOR FRIDAY AFTERNOON. THE REMNANTS OF THE FRONT WILL SLOWLY PASS THROUGH THE REGION BEGINNING FRIDAY NIGHT AND CLEAR THE REGION BY SATURDAY EVENING...WITH GRADUALLY IMPROVING CONDITIONS FROM NORTHEAST TO SOUTHWEST. 30 POPS ARE STILL WARRANTED ON SATURDAY. ONLY 20 POPS ON SUNDAY DUE TO LIMITED INSTABILITY...AND PWATS DROP TO 2 STANDARD DEVIATIONS BELOW NORMAL UNDER THE NORTHEASTERLY LOW LEVEL FLOW. THE PRESSURE GRADIENT WILL ALSO TIGHTEN DURING THIS PERIOD...RESULTING IN BREEZY CONDITIONS AS A BROAD TROUGH LINGERS OFF THE EASTERN SEABOARD AND HIGH PRESSURE MOVES INTO THE SOUTHEAST STATES. MARINE SHOWERS WILL REMAIN POSSIBLE THROUGH SUNDAY WITH SOME ALSO AFFECTING THE EAST COAST...PARTICULARLY AT NIGHT AS COASTAL CONVERGENCE INCREASES. A MID LEVEL TROUGH ALONG THE U.S. EAST COAST WILL KEEP ANY DEEP TROPICAL MOISTURE TO OUR SOUTH AND EAST MONDAY INTO TUESDAY. HOWEVER...INDICATIONS ARE THAT SOME MOISTURE MAY START SURGING NORTHWEST INTO SOUTH FLORIDA BY NEXT WEDNESDAY. TEMPERATURES ARE EXPECTED TO REMAIN NEAR NORMAL WITH HIGHS IN THE UPPER 80S TO LOW 90S EAST AND THE LOW TO MID 90S WEST. AVIATION... EARLY AFTERNOON VISIBLE SATELLITE IMAGERY INDICATES THE CU FIELD BECOMING MORE ENHANCED DUE TO THE LAKE/EAST COAST BREEZES MERGING ACROSS EASTERN PALM BEACH COUNTY. AS A RESULT...WILL START THE PERIOD OUT WITH TSRA WORDING AND A TEMPO GROUP FOR THE PBI SITE AS A FEW DEVELOPING SHOWERS/TSTMS BECOME A POSSIBILITY THROUGH THE MID-AFTN PERIOD. THE LOCALLY RUN WRF/HRRR INDICATES MAINLY ISOLATED TO SCATTERED AFTERNOON SHOWERS/TSTMS DEVELOPING WITH THE BEST CHANCE REMAINING INLAND AND AROUND THE LAKE REGION THROUGH THE EARLY EVENING HOURS BEFORE TRENDING BACK DOWN THROUGH THE NIGHT TONIGHT. WINDS WILL REMAIN ONSHORE THROUGH THE AFTERNOON PERIOD...THEN BECOME VRB AND EVEN OFFSHORE THROUGH THE LATE NIGHT PERIOD. FOR FRIDAY...THE FRONTAL BOUNDARY NORTH OF THE LOCAL AREA WILL CONTINUE SOUTH INTO THE AREA...WHICH SHOULD BE ENOUGH TO SUPPORT AFTERNOON SHOWERS/TSTMS ONCE AGAIN. JUST HOW FAR THIS FRONTAL BOUNDARY MAKES IT SOUTH WILL BE THE MAIN QUESTION AS TO EXACTLY WHERE THE CONVECTION WILL INITIATE AS NORTHERLY WINDS AND DRIER AIR SPREAD SOUTH IN ITS WAKE. 85/AG MARINE... A WEAK PRESSURE GRADIENT WILL REMAIN IN PLACE THROUGH TONIGHT WITH WINDS 15 KNOTS OR LESS AND SEAS OF 2 TO 4 FEET. WIND SPEEDS WILL BE A BIT STRONGER FRIDAY NIGHT THROUGH SUNDAY. IN ADDITION, A NORTHEAST SWELL OF 2 TO 3 FEET MAY AFFECT PORTIONS OF THE ATLANTIC WATERS THIS WEEKEND. OTHERWISE, ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY. FIRE WEATHER... NO SIGNIFICANT CONCERNS AS RELATIVE HUMIDITIES WILL REMAIN ABOVE CRITICAL VALUES OVER AT LEAST THE NEXT FEW DAYS. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 86 73 85 / 40 30 20 30 FORT LAUDERDALE 76 88 74 86 / 30 30 20 30 MIAMI 77 90 74 87 / 20 30 20 30 NAPLES 76 90 74 89 / 10 40 20 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...54/BNB AVIATION/RADAR...47/RGH
Hazardous weather outlook, Jun 14, 3:47 AM EDT, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 347 AM EDT THU JUN 14 2012 AMZ610-630-FLZ063-066>075-168-172>174-150415- LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH- METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD- METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 347 AM EDT THU JUN 14 2012 ...A FEW STRONG THUNDERSTORMS POSSIBLE INTERIOR/EAST COAST THIS AFTERNOON/EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED TO SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP THIS AFTERNOON AND EVENING, FOCUSED ACROSS THE INTERIOR AND EAST COAST WHERE A FEW STRONG THUNDERSTORMS COULD DEVELOP. WIND: A FEW THUNDERSTORMS COULD CONTAIN WINDS UP TO 50 MPH. HAIL: A FEW THUNDERSTORMS COULD CONTAIN HAIL UP TO NICKEL SIZE. FLOODING: LOCALIZED STREET FLOODING IS POSSIBLE INTERIOR AND EAST COAST WHERE THUNDERSTORMS FOCUS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE RISK OF RIP CURRENTS WILL INCREASE ALONG THE ATLANTIC BEACHES THIS WEEKEND AS WINDS INCREASE WHILE BECOMING NORTHEAST ALONG WITH AN INCOMING SMALL NORTHEAST SWELL. THUNDERSTORMS ARE POSSIBLE EACH DAY WITH LIGHTING AND DOWNPOURS BEING THE MAIN IMPACTS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. GREGORIA
In the hours before
Special weather statement, Jun 14, 6:46 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
646 PM EDT THU JUN 14 2012
FLZ063-142315-
GLADES FL
646 PM EDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN GLADES COUNTY
* UNTIL 715 PM EDT
* AT 645 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTHWEST OF BUCKHEAD RIDGE TO 4 MILES SOUTHEAST OF BRIGHTON
SEMINOLE INDIAN...AND MOVING EAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
BUCKHEAD RIDGE...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2719 8090 2717 8090 2717 8088 2713 8087
2708 8093 2708 8094 2706 8092 2703 8094
2703 8096 2705 8098 2698 8106 2698 8111
2721 8110 2722 8095
TIME...MOT...LOC 2246Z 271DEG 14KT 2722 8094 2703 8102
GARCIASpecial weather statement, Jun 14, 7:01 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
701 PM EDT THU JUN 14 2012
FLZ063-066-067-142330-
GLADES FL HENDRY FL INLAND PALM BEACH COUNTY FL
701 PM EDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WEST CENTRAL PALM BEACH COUNTY
SOUTHEASTERN GLADES COUNTY
NORTHEASTERN HENDRY COUNTY
* UNTIL 730 PM EDT
* AT 658 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
NORTH OF CLEWISTON TO 3 MILES SOUTHWEST OF DEVILS GARDEN...AND
MOVING EAST AT 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
DEVILS GARDEN...
CLEWISTON...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2682 8053 2646 8090 2654 8133 2683 8104
2682 8095 2677 8094 2674 8085 2671 8081
2671 8078 2669 8074 2672 8073 2677 8075
2678 8073 2675 8071 2681 8070 2683 8068
2684 8066
TIME...MOT...LOC 2301Z 282DEG 23KT 2681 8093 2659 8116
GARCIASpecial weather statement, Jun 14, 7:27 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
727 PM EDT THU JUN 14 2012
FLZ066-067-070-150015-
HENDRY FL INLAND COLLIER COUNTY FL INLAND PALM BEACH COUNTY FL
727 PM EDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN PALM BEACH COUNTY
NORTHEASTERN HENDRY COUNTY
EXTREME NORTH CENTRAL COLLIER COUNTY
* UNTIL 815 PM EDT
* AT 726 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
WEST OF CANAL POINT TO 8 MILES SOUTH OF CLEWISTON TO 7 MILES SOUTH
OF DEVILS GARDEN...AND MOVING EAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
CANAL POINT...
PAHOKEE...
SOUTH BAY...
BELLE GLADE...
OKEELANTA...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2695 8036 2662 8061 2638 8081 2646 8129
2677 8092 2674 8085 2671 8081 2669 8074
2677 8075 2678 8073 2675 8071 2676 8069
2681 8070 2687 8063 2695 8062
TIME...MOT...LOC 2327Z 273DEG 14KT 2688 8068 2664 8089
2651 8110
GARCIASpecial weather statement, Jun 14, 7:53 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
753 PM EDT THU JUN 14 2012
FLZ073-074-173-174-150100-
COASTAL MIAMI DADE COUNTY FL FAR SOUTH MIAMI-DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
753 PM EDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL METRO MIAMI-DADE COUNTY
* UNTIL 900 PM EDT
* AT 752 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR GOULDS...AND MOVING EAST AT 10 MPH.
* THE STORM WILL AFFECT...
GOULDS...
PRINCETON...
ZOO MIAMI...
CUTLER RIDGE...
CUTLER BAY...
PALMETTO BAY...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2544 8055 2564 8055 2573 8029 2562 8029
2559 8031 2557 8030 2553 8031 2553 8032
2547 8033 2544 8031 2540 8032 2541 8030
2540 8029 2539 8031 2538 8029
TIME...MOT...LOC 2353Z 260DEG 9KT 2555 8041
BAXTERSpecial weather statement, Jun 14, 7:58 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 758 PM EDT THU JUN 14 2012 FLZ066-067-071-150030- HENDRY FL INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL 758 PM EDT THU JUN 14 2012 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN BROWARD COUNTY SOUTHWESTERN PALM BEACH COUNTY SOUTHEASTERN HENDRY COUNTY * UNTIL 830 PM EDT * AT 756 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF BELLE GLADE TO BIG CYPRESS SEMINOLE INDIAN RESERVATION...AND MOVING EAST AT 15 MPH. * THE LINE OF STORMS WILL AFFECT... ROTENBERGER WILDLIFE MANAGEMENT AREA... HOLEY LAND WILDLIFE MANAGEMENT AREA... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2661 8041 2622 8071 2634 8101 2664 8073 TIME...MOT...LOC 2358Z 271DEG 11KT 2663 8062 2632 8092 GARCIA
Special weather statement, Jun 14, 8:13 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
813 PM EDT THU JUN 14 2012
FLZ073-074-173-150115-
COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN
MIAMI DADE FL
813 PM EDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN MIAMI-DADE COUNTY
* UNTIL 915 PM EDT
* AT 809 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MIAMI
LAKES TO MIAMI BEACH. THESE STORMS WERE NEARLY STATIONARY.
* THE LINE OF STORMS WILL AFFECT...
LITTLE HAITI...
MIAMI BEACH...
EL PORTAL...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS.
RESIDENTS NEAR THE PATH OF SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2576 8012 2575 8013 2576 8015 2583 8014
2585 8015 2588 8015 2584 8017 2578 8018
2577 8018 2584 8036 2594 8036 2592 8012
TIME...MOT...LOC 0013Z 284DEG 1KT 2591 8034 2582 8014
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 62 min |
| Jun 14, 8:28 PM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 14, 8:39 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 51 min |
| Jun 14, 8:40 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 21 min |
| Jun 14, 9:00 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 14, 9:03 PM EDT | Special Weather Statement | MFL | Broward | 42 min |
| Jun 14, 9:07 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 113 min |
| Jun 14, 9:25 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 35 min |
| Jun 14, 9:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Jun 14, 9:41 PM EDT | Special Marine Warning | MFL | 64 min | |
| Jun 14, 9:47 PM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Jun 14, 9:57 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jun 15, 1:45 PM EDT | Special Marine Warning | MFL | 27 min | |
| Jun 15, 2:05 PM EDT | Special Weather Statement | MFL | Palm Beach | 25 min |
| Jun 15, 2:41 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 34 min |
| Jun 15, 2:44 PM EDT | Special Marine Warning | MFL | 61 min | |
| Jun 15, 3:01 PM EDT | Special Weather Statement | MFL | Broward | 29 min |
| Jun 15, 3:14 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 31 min |
| Jun 15, 3:33 PM EDT | Special Weather Statement | MFL | Palm Beach | 27 min |
| Jun 15, 3:37 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 23 min |
| Jun 15, 3:42 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 33 min |
| Jun 15, 3:48 PM EDT | Special Weather Statement | MFL | Broward | 27 min |
| Jun 15, 3:57 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 33 min |
| Jun 15, 3:59 PM EDT | Special Weather Statement | MFL | Glades | 46 min |
| Jun 15, 4:16 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 29 min |
| Jun 15, 4:18 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 15, 4:45 PM EDT | Special Weather Statement | MFL | Miami-Dade | 30 min |
| Jun 15, 4:54 PM EDT | Special Weather Statement | MFL | Glades | 51 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | MFL | Miami-Dade | 37 min |
| Jun 15, 5:18 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade, Monroe | 27 min |
| Jun 15, 5:19 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 26 min |
| Jun 15, 5:32 PM EDT | Severe Thunderstorm Warning | MFL | Hendry | 28 min |
| Jun 15, 5:42 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 26 min |
| Jun 15, 5:57 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 63 min |
| Jun 15, 6:21 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 54 min |
| Jun 15, 7:14 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade | 31 min |
| Jun 15, 7:17 PM EDT | Special Weather Statement | MFL | Collier | 28 min |
| Jun 15, 7:24 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 36 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.